# SDR DALA2023040302542

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 12,217 hours, 1,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 UNABLE TO DISARM DOOR 3L. APPEAR FROZEN. CORRECTIVE ACTION: CLEANED GIRTBAR FLOOR ATTACHMENT. CHECKED ARM / DISARM FUNCTION OF 3L DOOR NORMAL. (4774141)
